<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 49, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 445—667
Transverse Killing forms on a K\"ahler foliation
Seoung Dal Jung and Min Joo Jung
MSC numbers : 53C12, 53C55
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 445—454
Anti-periodic solutions for higher-order Li\'{e}nard type differential equation with $p$-Laplacian operator
Taiyong Chen and Wenbin Liu
MSC numbers : 34B15, 34C25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 455—463
Extremum properties of dual $L_{p}$-centroid body and $L_{p}$-John ellipsoid
Tong-Yi Ma
MSC numbers : 52A40, 52A20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 465—479
An extended space $\hat{\mathcal D}_L (S)$ associated with ${\mathcal H}_L(S)$
Meehyea Yang
MSC numbers : Primary 93B28, 47A48
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 481—493
Convergence rates for the moments of extremes
Zuoxiang Peng and Saralees Nadarajah
MSC numbers : Primary 60G70; Secondary 62E20, 60F05
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 495—510
Prime radicals in up-monoid rings
Jeoung Soo Cheon and Jin-A Kim
MSC numbers : Primary 16N40, 16N60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 511—515
The domain of attraction for a SEIR epidemic model based on sum of square optimization
Xiangyong Chen, Chunji Li, Jufang L\"{u}, and Yuanwei Jing
MSC numbers : 34D20, 92B05, 93D20, 93B40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 517—528
Cusp forms in $S_{4}\left( \Gamma _{0}\left( 79\right) \right) $ and the number of representations of positive integers by some direct sum of binary quadratic forms with discriminant $-79$
Bari\c{s} Kend\.{i}rl\.{i}
MSC numbers : 11E25, 11E76
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 529—572
($1,\lambda$)-embedded graphs and the acyclic edge choosability
Xin Zhang, Guizhen Liu, and Jian-Liang Wu
MSC numbers : 05C10, 05C15
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 573—580
Melting of the Euclidean metric to negative scalar curvature in 3 dimension
Yutae Kang, Jongsu Kim, and SeHo Kwak
MSC numbers : 53B20, 53C20, 53C21
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 581—588
Strongly nil clean matrices over $R[x]/\big(x^2-1\big)$
Huanyin Chen
MSC numbers : 15A23, 13H99, 13B25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 589—599
Module-theoretic characterizations of Krull domains
Hwankoo Kim
MSC numbers : Primary 13F05; Secondary 13A15, 13C13
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 601—608
Fourier-type functionals on Wiener space
Hyun Soo Chung and Vu Kim Tuan
MSC numbers : Primary 42B10, 28C20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 609—619
Two results for the terminating ${}_3F_2(2)$ with applications
Yong Sup Kim, Junesang Choi, and Arjun K. Rathie
MSC numbers : Primary 33C05; Secondary 33C20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 621—633
A study on a ruled surface with lightlike ruling for a null curve with Cartan frame
N$\dot{\mbox{\sc i}}$hat Ayyildiz and Tunahan Turhan
MSC numbers : 53A04, 53A25, 53A40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 635—645
A generalization of the Lorentzian splitting theorem
Jong-Gug Yun
MSC numbers : Primary 53C20; Secondary 57S20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 647—653
Critical point metrics of the total scalar curvature
Jeongwook Chang, Seungsu Hwang, and Gabjin Yun
MSC numbers : Primary 53C25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 3, 655—667

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd